Journal of Symbolic Logic

Polarized Partition Relations

James E. Baumgartner and Andras Hajnal

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

It is shown that for any cardinal $\kappa, \dbinom{(2^{<\kappa})^{++}} {(2^{<\kappa})^+} \rightarrow \dbinom{\kappa}{\kappa}_{< \mathrm{cf} \kappa}$, and if $\kappa$ is weakly compact $\dbinom{\kappa^+}{\kappa} \rightarrow \dbinom{\kappa}{\kappa}_{< \kappa}$.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 2 (2001), 811-821.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746475

Mathematical Reviews number (MathSciNet)
MR1833480

Zentralblatt MATH identifier
0994.03036

JSTOR
links.jstor.org

Citation

Baumgartner, James E.; Hajnal, Andras. Polarized Partition Relations. J. Symbolic Logic 66 (2001), no. 2, 811--821. https://projecteuclid.org/euclid.jsl/1183746475


Export citation